National Taiwan Ocean University Institutional Repository:Item 987654321/40377
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28595/40626
造访人次 : 4206296      在线人数 : 56
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Passive Fuzzy Controller Design for Stochastic Takagi-Sugeno Fuzzy Systems with Time-Varying Delay
作者: C-C Ku
W-J Chang
P-H Huang
贡献者: 國立臺灣海洋大學:輪機工程學系
关键词: T–S fuzzy model;passivity theory;time-varying delay;Itoˆ’s formula
日期: 2011-03-01
上传时间: 2017-01-18T01:28:06Z
出版者: Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering
摘要: Abstract:This paper discusses the issue of stability and stabilization for the non-linear stochastic systems with time-varying delay subject to passivity performance. Based on the fuzzy modelling approach, the non-linear systems can be represented by a stochastic T—S fuzzy model whose consequent part is described by linear differential equations with a multiplicative noise term. For analysing the stability of the stochastic T—S fuzzy model, the less conservative stability criterion derived by Itô's formula and the Lyapunov—Krasovskii function is proposed as a linear matrix inequality (LMI) problem. Furthermore, the passivity theory is employed to discuss the external disturbance effect on the considered system. Through applying the above techniques, the sufficiency conditions are derived to design fuzzy controllers such that the stochastic T—S fuzzy model with time delay is asymptotically stable and passive in the mean square. Finally, two numerical examples are proposed to show the application and effectiveness of the proposed fuzzy controller design method.
關聯: 225(2), pp.241-257
显示于类别:[輪機工程學系] 期刊論文


档案 描述 大小格式浏览次数
09596518jsce1085.pdf392KbAdobe PDF54检视/开启



著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈